# SDR USAA2009060591410

- Difficulty date: May 8, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69953521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON TIE CLIP AT BS 639, S2L.  REPLACED TIE CLIP AT BS 639, S2L IAW B737 SRM 51-10-02-0G.
